# SDR DALA2018101906177

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 82,321 hours, 36,744 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 1L SLIDE LIGHT INTERMITTENT. CORRECTIVE ACTION: ADJUSTED PROX SWITCHES PER AMM 25-66-11. OPS CHECKS GOOD. (4374480)
